N. H. Bingham, C. M. Goldie, and J. L. Teugels, Regular Variation. Encyclopedia of Mathematics and Its Applications 27, 1987.
DOI : 10.1017/cbo9780511721434

X. Bressaud and R. Zweimüller, Non Exponential Law of Entrance Times in Asymptotically Rare Events for Intermittent Maps with Infinite Invariant Measure, Annales Henri Poincar??, vol.2, issue.3, pp.501-512, 2001.
DOI : 10.1007/PL00001042

J. Bretagnolle and D. Dacunha-castelle, Théorèmes limitesàlimitesà distance finie pour les marches aléatoires, Ann. Inst. H. Poincaré Sect. B (N.S.), vol.4, pp.25-73, 1968.

D. Cheliotis, A note on recurrent random walks, Statistics & Probability Letters, vol.76, issue.10, pp.1025-1031, 2006.
DOI : 10.1016/j.spl.2005.12.001

K. Chung and P. Erdös, On the Lower Limit of Sums of Independent Random Variables, The Annals of Mathematics, vol.48, issue.4, pp.1003-1013, 1947.
DOI : 10.2307/1969391

A. Dvoretzky and P. Erdös, Some problems on random walk in space, Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, pp.353-367, 1950.

W. Feller, An Introduction to Probability Theory and Its Applications, 1971.

P. `-ene, F. Saussol, and B. , Quantitative recurrence in two-dimensional extended processes, pp.1065-1084, 2009.

C. Stone, A Local Limit Theorem for Nonlattice Multi-Dimensional Distribution Functions, The Annals of Mathematical Statistics, vol.36, issue.2, pp.546-551, 1965.
DOI : 10.1214/aoms/1177700165